CureZone   Log On   Join
Trying Yaz 3 months after having Mirena removed
 
powered_by_starbucks Views: 5,255
Published: 14 years ago
 

Trying Yaz 3 months after having Mirena removed


I had Mirena removed in late March, three months after having it inserted. After removal I felt much better and some of the anxiety waned. I got some energy back, though I think that Lexapro is also to blame for the fatigue. I take the Lexapro for post partum anxiety but the Mirena really aggrivated it.

I am just wondering if anyone else started taking Yaz or a different birth control pill after having Mirena removed. I waited a few months to flush out my system and we used condoms but I want to be on something a little more reliable. I have taken pills in the past and tolerated them okay, some better than others.

But 7 days into Yaz and I'm starting to feel a yeast infection coming on. I have not had one in over 5 years, since going off the pill in 2001. This has to be related to the pill.

Has anyone taken Yaz and been successful with it? Whenever I do an internet search, I find forums like this one that really complain about the medication!! I am guilty of it with Mirena as well, had I seen this, I would have never gotten it inserted in the first place.

Any advice would be appreciated. I'm 32 and am not ready to make a final decision about being done with having kids.

Thanks~~
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

10.437 sec, (1)